advertisement
Question
Posted by: Kay | 2009/11/09

Diane

Hi ladies,
Please could you advise...
I was on diane since my daughter was born in July last yr. I stopped taking it about 2 months back coz of numerous reasons. My problem is I have not been on my periods since then, i know i am not preggies coz i have checked. Is is normal that one should miss thier periods after quitting contraception

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

You can miss periods for a few months after stopping the Pill.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: gynaedoc | 2009/11/10

You can miss periods for a few months after stopping the Pill.

Best wishes

Reply to gynaedoc
Posted by: gynaedoc | 2009/11/10

You can miss periods for a few months after stopping the Pill.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement